# SDR HEEA967807

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594565
- Condition: Wont Calib
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER CAUSES INDICATOR NOT TO CALIBRATE. TIME SINCE REPAIR 163:30.
